MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR PLASMA Z CLASSIC SIZE 3 VARUS 8 DG SHORT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR PLASMA Z CLASSIC SIZE 3 VARUS 8 DG SHORT; HIP COMPONENT
Model Number PHAPCLE3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, there was a stem subsidence.Additional information received on 07/15/2021 from sales rep (b)(4): product id's and lot numbers of components involved, implantation and revision facilities' name, date of original surgery, date of revision.

Brand Name
PROFEMUR PLASMA Z CLASSIC SIZE 3 VARUS 8 DG SHORT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12278713
Report Number3010536692-2021-00428
Device Sequence Number4494716
Product Code JDI
UDI-Device IdentifierM684PHAPCLE31
UDI-PublicM684PHAPCLE31
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAPCLE3
Device Catalogue NumberPHAPCLE3
Device Lot Number1867407
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2021
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR